Posted by: Anon | 2012-08-26


Hi cyber doc

Since I stopped taking the pill (yaz) two days ago, I have been getting this sharp pain since yesterday. The pain is above my navel, I also seem to have like lower back cramps when this pain comes along. I also find it painful to stand up straight when I get the pain. It last for about 5 to 10 min. What could be causing this?

Thanks in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

When you stop an oral contraceptive, it can cause a hormonal imbalance and you might experience a heavy menstruation. Thus, it might be that you are about to get your period. Other possibilities do exist, like for instance, endometriosis, inflammation of the gut, inflammation of the lymph nodes, policystic ovarian syndrome, etc. If the pain is unbearable, you will have to consult your doctor for an examination.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.